# SDR SWAA2023090584734

- Difficulty date: August 1, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N449WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32469
- Aircraft time: 65,862 hours, 39,346 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: NOTREPORTED
- Condition: Corroded
- Location: Bs 500c-540 S22r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION STRINGER 22R LOCATED BS540 AND WL168 FWD CARGO COMPARTMENT 2023-477579.   REPAIRED STRINGER S-22R BETWEEN BSTA 500C TO BSTA 540 IAW EA 23-153-02581-WIP1 AND EA 23-153-02581.  REPAIRED STRINGER S-22R BETWEEN BSTA 500C TO BSTA 540 IAW EA 23-153-02581-WIP1 AND EA 23-153-02581
